MAUDE Adverse Event Report: GYRUS ACMI, INC. 10FR FIXEDPIN HEMOSTATIC PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

GYRUS ACMI, INC. 10FR FIXEDPIN HEMOSTATIC PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number CD-B612LA
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Event or Problem Description
Medical device did not function as expected and could not be used on patient - replacement by vendor requested.The tip which delivers the electrical charge to the patient "was not intact," and that the device would not work.

Brand Name
10FR FIXEDPIN HEMOSTATIC PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
GYRUS ACMI, INC.
2400 ringwood ave.
san jose CA 95131
MDR Report Key8869340
Report Number8869340
Device Sequence Number618064
Product Code KNS
UDI-Device Identifier00821925039476
UDI-Public(01)00821925039476(17)200721(10)MK669752
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2019
Report Date (Section F) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B612LA
Device Lot NumberMK669752
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/07/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight112
Date Report Sent to FDA07/16/2019